| Model Number |
3-POINT SHOULDER DISTRACTION SYSTEM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/20/2024, it was reported by a sales representative via (b)(4) that an ar-1600m 3-point shoulder distraction system knob was broken.The patient was not affected.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.